Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 16 found articles
 
 
  Boundary Approximate Controllability under Positivity Constraints of Infinite-Dimensional Control Systems
 
 
Title: Boundary Approximate Controllability under Positivity Constraints of Infinite-Dimensional Control Systems
Author: El gantouh, Yassine
Appeared in: Journal of optimization theory and applications
Paging: Volume 198 () nr. 2 pages 449-478
Year: 2023-04-07
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands